# SDR FDEA201010264169

- Difficulty date: October 26, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Chafed
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CHAFED MARK GOUGES AND CORRODED AROUND HOLES BS 440 TO 640 RBL 45.50  REMOVED CORROSION AND GOUGES IAW SRM 51-10-02 . CHECKED LIMITS OF BLENDED AREA STA 450-660 RBL 45 MAT, LOSS .019 ON TOP OF CROWN AND .010 IN BOTTOM OF CROWN WITH IN LIMITS IAW SRM 53-00-52 FIG 101 DET 5  AT STA 443 RBL OUTB FLANGE  L=2.00 W= 1.00 D= .030  OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DET 5. REMOVED AND REPAIRED OUT OF LIMITS  AREA STA 440- 490 RBL 45 IAW SRM 53-00-52  REPAIR 1. THIS IS A MAJOR REPAIR
